Ask a doctor

1 day post op of Juvederm, I had an injection on my bottom lips. Why does the corner of my top lip looks droopy & uneven?(photo)

 It hurts on that spot to. What should I do? I dont even want to go outside. I feel awful

Doctor Answers (2)

Lips after Juvederm are way too big...I would dissolve and start over

+2
I see that are asymmetric, but they are way too big and look abnormal.  I try to make my patients have enhancement of their lips but still look natural.  My suggestion is to dissolve all the filler and start over.  If you don't feel they are too big, please see someone about BDD.


Panama City Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

1 day post op of Juvederm, I had an injection on my bottom lips. Why does the corner of my top lip looks droopy & uneven?

+1
Its possible when injecting a filler to the lips, it can shift to different areas as well as having swelling, I suggest following up with your injector 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.